|
Twitter
|
Facebook
|
Google+
|
VKontakte
|
LinkedIn
|
 
 
International Journal of Innovation and Scientific Research
ISSN: 2351-8014
 
 
Saturday 11 July 2020

About IJISR

News

Submission

Downloads

Archives

Custom Search

Contact

Connect with IJISR

   
 
 
 

Convexity of the Set of k-Admissible Functions on a Compact Kähler Manifold


Volume 4, Issue 1, July 2014, Pages 42–46

 Convexity of the Set of k-Admissible Functions on a Compact Kähler Manifold

JBILOU Asma

Original language: English

Received 6 May 2014

Copyright © 2014 ISSR Journals. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract


We prove in this article using some convex analysis results of A. S. Lewis, the log-concavity of spectral elementary symmetric functions on the space of Hermitian matrices, and the convexity of the set of k-admissible functions on compact Kähler manifolds.

Author Keywords: Spectral functions, symmetric functions, log-concavity, convexity, admissible functions, hessian equations, Kähler manifolds.


How to Cite this Article


JBILOU Asma, “Convexity of the Set of k-Admissible Functions on a Compact Kähler Manifold,” International Journal of Innovation and Scientific Research, vol. 4, no. 1, pp. 42–46, July 2014.